# SDR AALA201701229009

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 46,450 hours, 27,598 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: 22791
- Condition: Inoperative
- Location: Fuel System
- Part time: 42,597 hours, 25,217 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CENTER TANK FUEL PUMP NR 2 INOPERABLE. MAINTENANCE REPLACED CENTER TANK FUEL PUMP NR 2 PER AMM 28-21-51-400-002-A.
